# SDR 9509932712

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Latched
- Location: Cabin
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF TPA-MSP, NOTICED MAIN CABIN DOOR AIR LEAK WITH NO CORRESPONDING DOOR WARNING INDICATION.  DUMPED 25,000 LBS OF FUEL AND RETURNED TO TPA WITHOUT FURTHER INCIDENT.  INSPECTED DOOR AND FRAME ASSEMBLY.  NO TROUBLE FOUND, OPERATIONAL CHECK OK.
